The patient is suffering from right side paralysis. The patient is unable to speak and communicate. Also, the BP level is too high. What is your advise?
Welcome to icliniq.com.
For further information consult a general practitioner online --> https://www.icliniq.com/ask-a-doctor-online/general-practitioner
Was this answer helpful?|
.. you wear well-cushioned footwear made of MCR (microcellular rubber) material. It will help you to reduce the impact on the bone while walking and it reduces the pain. Keep yourself warm by wearing socks and avoid exposure to cold. Pain in cold tem... Read fullMy ECG is normal and heart rate is high. Please advise.
.. heart rate, it is fine to have a resting heart rate of 75 to 84 beats per minute. It does not signify any major abnormalities. Exercise, stress, anxiety, smoking, caffeine can certainly lead to pulse rate elevation. So, as you mentioned, your ECG ... Read fullECG shows RBBB and marked left ventricular hypertrophy. What does it mean?
Fainting may otherwise occur due to pain or inadequate food intake as well ... Read full
Query: Hi doctor, What health implications have been observed with a unilateral paralysis of the diaphragm? I have had a plication performed, but it failed and is back to the original issue. Currently, I am suffering from shortness of breath, chest pain with dizzy spells and increased heart rate. I am on P... Read Full »
Query: Hi doctor, I am 20 years old. I had unprotected sex on the 10th day of my period and then took Unwanted 72 within an hour. Now my period has been delayed by 12 days. The pregnancy test done after 10 days of missing period is negative. But, I am getting pimples, bloated stomach and white vaginal disc... Read Full »
Query: Hi doctor, I am a 40 year old male. My hemoglobin was 18.3 g/dL, but it has come down to 17.7 g/dL since the last two months. My RBC count varies between 6.1 to 6.27 now, and PCV is 51.9 %. I am taking mini Aspirin as suggested by my doctor. Do I have any reason to worry? Read Full »
Ask your health query to a doctor online?Ask a General Practitioner Now